I had a lesion on the right hand side of the glans penis . I had it diagnosed and it was determined to be on account
of a fixed drug eruption . A few weeks later it occurred again . I was consuming ornidazoe,ofloxcin based Verokill-O for a stomach infection on both the occasions when it happened and doctor told me to go off the medication right away . It healed within a week on both times.
It has been a week since I had it the last time . The lesion has gone but I am now faced with burning and itching feeling on the glans .
Sexual Intercourse is painful too because of the burning sensation . During the intercourse ,the glans looks spotted and red and the tissue on the neck is red and swollen.
What is it that I am looking at and what is the a treatment ?
From the symptoms that you have described, it can be due to friction rub after dermatitis or some fungal infection. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.Also wear cotton undergarments and take some antihistaminic like Benadryl. If the symptoms are severe then it will be best to consult a dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.